We’re sorry this product is out of stock.
Here are great in stock alternatives:
With two different kinds of pain relievers in every pill, plus a booster to enhance headache relief, Excedrin ends headaches fast.
- Relieves headache & toothache
- For premenstrual & menstrual cramps
- Temporarily relieves arthritis pain
- Excedrin Extra Strength headache medicine has a fast-acting formula that delivers powerful relief from headache symptoms. For some, headache relief starts in just 15 minutes. With 2 pain fighters and an amplifier, Excedrin Extra Strength helps you fight headaches, fast. Excedrin Extra Strength's combination of active ingredients, acetaminophen, aspirin and caffeine, offer a fast-acting, non-prescription headache pain reliever alternative. It's a headache treatment that relieves minor aches and pains due to headache, cold, arthritis, muscular aches, toothache and premenstrual and menstrual cramps.
Active Ingredients (in each caplet): Acetaminophen 250 mg, Aspirin 250 mg (NSAID*) , Caffeine 65 mg *Nonsteroidal anti-inflammatory drug.
Inactive Ingredients: Carnauba Wax, Crospovidone, FD&C Blue #1 Aluminum Lake, Hypromellose, Microcrystalline Cellulose, Povidone, Pregelatinized Starch, Propylene Glycol, Saccharin Sodium, Stearic Acid, Titanium Dioxide.
Why Choose Us
In Stock + Bulk Discounts.
Ships from Dallas, TX.
To learn about our return and refund policy, please click here.
Everyone has bought PPE from us!
We have shipped over hundreds of thousands of PPE to companies, organizations and people around the US. Here is a list of the types of organizations that have ordered from us:
- Nursing Homes
- Funeral Homes
- Police Forces
- ER & First Responders
- Construction Workers
- At-Home Care Workers
- Grocery Stores
- And Many More!
We support orders in the 1,000 to 1,000,000+. Reach out for bulk order pricing and timelines!
Check out our FAQ page which has so, so many questions answered that you may have. We are very honest and transparent with what you are buying and what you will be receiving.